# SDR 04FDEA00170

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL INTERIOR MANY CRACKS FROM EOS 560 TO 620 BETWEEN SLAT TRACKS 10 AND 11.  LT WING LEADING EDGE SKIN PANEL INTERIOR STA XOS 560 TO XOS 620 BETWEEN SLAT TRACK 10 AND 11, CRACKED AREA REPAIRED AS PER SRM 57-10-00, FIG.25,   VOL.I.
